• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
intex
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
sunrise2
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
azteca
granabolic1
napsgear-210x65
esquel
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
UGFREAK-banner-PM
tjk
yms-GIF-210x65-SB
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Side effects from very first and only shot of HGH…is this normal?

wordomr

Verified Customer
Registered
Verified Customer
Joined
Nov 29, 2007
Messages
1,035
Took the plunge and did my very first shot of HGH, 2IUs only post workout / post workout shake in the evening right before bedtime.

About 30 min after injection, started to not feel right….stomach cramps / head pressure / couldn’t sleep much that night and felt off the whole next day.

Is this normal? Could this be due to bad or cheap HGH? Should I try a different brand?
 
Took the plunge and did my very first shot of HGH, 2IUs only post workout / post workout shake in the evening right before bedtime.

About 30 min after injection, started to not feel right….stomach cramps / head pressure / couldn’t sleep much that night and felt off the whole next day.

Is this normal? Could this be due to bad or cheap HGH? Should I try a different brand?
Def not

Try half i.u or 1

You check your BP and blood sugar ?

Always check the basics if you didn't

One of our sponsors?

Also next time maybe do your shot when your staying home so you have more control over the situation

I'm old I tend to play it safe

I'd also wait a day till you try again, give body chance to catch-up
 
Did you get flush? That almost sounds like symptoms of a higher dose of MTII
Agreed.. sounds like something other than HGH.. possibly MT2 or PT141?
 
Did you get flush? That almost sounds like symptoms of a higher dose of MTII
Agreed.. sounds like something other than HGH.. possibly MT2 or PT141?

First thing that came to my mind too… Never heard any of the symptoms you stated with GH.. It is common though with PT141 & MT2.

Cage
 
One of our sponsors?

Also next time maybe do your shot when your staying home so you have more control over the situation
Was a sponsor until about a month ago when they decided to quit and sell off all their remaining stock (not sure if I can name the sponsor without getting in trouble)

Yes the injection was done at home.

Sounds like bad gear and need to try a new source. If anyone has any recommendations I’d gladly take a PM with your recommendation.

Thanks!
 
Did you get flush? That almost sounds like symptoms of a higher dose of MTII
I thought the exact same thing.

In fact I had my head up my ass one time and took 2 mg of MT2 in the evening. I was dosing gh at 2 iu during that time too and just wasn’t thinking. I didn’t feel right until late the next afternoon.
 
Was a sponsor until about a month ago when they decided to quit and sell off all their remaining stock (not sure if I can name the sponsor without getting in trouble)

Yes the injection was done at home.

Sounds like bad gear and need to try a new source. If anyone has any recommendations I’d gladly take a PM with your recommendation.

Thanks!
I know who you’re talking about and never heard anything bad about his gh.
You can’t go wrong with Direct or TP.
 
Yup. That Definitely doesnt sounds like Gh at all.
 
whether in your head or not, i would not inject whatever that is again. GH injections should not cause that. specially not at 2 iu. who knows someone in the factory in china messed up on purpose or by mistake.
 
Was a sponsor until about a month ago when they decided to quit and sell off all their remaining stock (not sure if I can name the sponsor without getting in trouble)

Yes the injection was done at home.

Sounds like bad gear and need to try a new source. If anyone has any recommendations I’d gladly take a PM with your recommendation.

Thanks!
LOL someone poisoned you and you are worried about "getting in trouble?"
 
LOL someone poisoned you and you are worried about "getting in trouble?"
It was ninetynineHGH if you must know, but it doesn’t matter cause they are no longer a sponsor here.
 
My thought was mT2 also but did they send him 10 vials or “kits” seems not likely but not impossible.

Post a picture of your product and the brand
 
That dude hit me up after he had supposedly cleared all his stock asking if I wanted any, which hit me as odd.

Anyways.

Sorry man. If you’re feeling ballsy, slam a full vial and go pull serum, but I personally wouldn’t given your initial reaction.
It was ninetynineHGH if you must know, but it doesn’t matter cause they are no longer a sponsor here.
 
My thought was mT2 also but did they send him 10 vials or “kits” seems not likely but not impossible.

Post a picture of your product and the brand
Vials were unmarked and not labeled. Just with blue caps. BA47377E-4C51-4E20-9339-20FF7D8FC919.jpeg
 
It’s a tricky one. That sure would make it easier for a supplier to have a mix up a bunch of lyophilized powders with no labels or markings. Or it could be your reaction and there was no mix up. Doesn’t sound normal
Though.

I would advise having it analyzed (takes time and some money) depending on your investment.
Or call it a loss. Your health and life are more important then a few hundred in underground supplements that seems questionable.

If it’s me no way I use it or try it again based on what your telling us.
 
You can have had a bad reaction to it, a friend of mine had the exact same thing happen, he shoots gh and short after he feels like absolute shit, so i got his gh and shot it no reaction at all, i had some pharma gh lying around he tried using that and same thing happen, some ppl just reacts porly to exogenes GH i have no idea why but their body just doesnt like it, i can tell you an even weirder reaction one guy had it turn his cum greenish color and yes it is actually a side effect possible to get from gh.
 

Staff online

  • LATS
    Moderator / FOUNDING Member / NPC Judge

Forum statistics

Total page views
564,133,000
Threads
136,368
Messages
2,796,341
Members
160,704
Latest member
dbakker09
NapsGear
HGH Power Store email banner
yourdailyvitamins
Prowrist straps store banner
infinity
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
aqpharma
yms-GIF-210x131-Banne-B
hulabs
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
volartek
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
3
YMS-210x131-V02
YMS-210x131-V02
Back
Top